Alert archive / South Dakota / Wind Advisories in 2022
Wind Advisory 3, NWS Aberdeen, SD
NWS Aberdeen, SD issued this wind advisory at Jan 17, 2022, 2:07 PM CST for 26 counties in South Dakota; Big Stone County, Traverse County, Minnesota. It took effect at Jan 18, 2022, 9:00 AM CST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jan 17, 2022, 2:07 PM CST (20:07 UTC)
- In effect from
- Jan 18, 2022, 9:00 AM CST
- Expired
- Jan 19, 2022, 12:00 AM CST
- In force
- 15 hr
- Issued by
- NWS Aberdeen, SD
All 28 counties
Big Stone County, MN, Traverse County, MN, Brown County, SD, Buffalo County, SD, Campbell County, SD, Clark County, SD, Codington County, SD, Corson County, SD, Day County, SD, Deuel County, SD, Dewey County, SD, Edmunds County, SD, Faulk County, SD, Grant County, SD, Hamlin County, SD, Hand County, SD, Hughes County, SD, Hyde County, SD, Jones County, SD, Lyman County, SD, Marshall County, SD, McPherson County, SD, Potter County, SD, Roberts County, SD, Spink County, SD, Stanley County, SD, Sully County, SD, Walworth County, SD
The radar
The Aberdeen radar (KABR), 56 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 8.1 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1193 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
761 WWUS73 KABR 172007 NPWABR URGENT - WEATHER MESSAGE National Weather Service Aberdeen SD 207 PM CST Mon Jan 17 2022 SDZ003>005-009-010-015>017-033>037-045-048-051-180500- /O.NEW.KABR.WI.Y.0003.220118T1500Z-220119T0300Z/ Corson-Campbell-McPherson-Walworth-Edmunds-Dewey-Potter-Faulk- Stanley-Sully-Hughes-Hyde-Hand-Jones-Lyman-Buffalo- Including the cities of McIntosh, Herreid, Eureka, Mobridge, Ipswich, Isabel, Gettysburg, Faulkton, Fort Pierre, Onida, Pierre, Highmore, Miller, Murdo, Kennebec, and Fort Thompson 207 PM CST Mon Jan 17 2022 /107 PM MST Mon Jan 17 2022/ ...WIND ADVISORY IN EFFECT FROM 9 AM CST /8 AM MST/ TO 9 PM CST /8 PM MST/ TUESDAY... * WHAT...Northwest winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...Portions of central and north central South Dakota. * WHEN...From 9 AM CST /8 AM MST/ to 9 PM CST /8 PM MST/ Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MNZ039-046-SDZ006>008-011-018>023-180500- /O.NEW.KABR.WI.Y.0003.220118T1700Z-220119T0300Z/ Traverse-Big Stone-Brown-Marshall-Roberts-Day-Spink-Clark- Codington-Grant-Hamlin-Deuel- Including the cities of Wheaton, Ortonville, Aberdeen, Britton, Sisseton, Webster, Redfield, Clark, Watertown, Milbank, Hayti, and Clear Lake 207 PM CST Mon Jan 17 2022 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 9 PM CST TUESDAY... * WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Portions of northeast South Dakota and west central Minnesota. * WHEN...From 11 AM to 9 PM CST Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. * ADDITIONAL DETAILS...Patchy blowing/drifting snow will be possible over the Coteau/Sisseton Hills late Tuesday afternoon and evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
6 follow-up statements
114 WWUS73 KABR 172016 CCA NPWABR URGENT - WEATHER MESSAGE...CORRECTED National Weather Service Aberdeen SD 216 PM CST Mon Jan 17 2022 SDZ003>005-009-010-015>017-033>037-045-048-051-180500- /O.NEW.KABR.WI.Y.0003.220118T1500Z-220119T0300Z/ Corson-Campbell-McPherson-Walworth-Edmunds-Dewey-Potter-Faulk- Stanley-Sully-Hughes-Hyde-Hand-Jones-Lyman-Buffalo- Including the cities of McIntosh, Herreid, Eureka, Mobridge, Ipswich, Isabel, Gettysburg, Faulkton, Fort Pierre, Onida, Pierre, Highmore, Miller, Murdo, Kennebec, and Fort Thompson 216 PM CST Mon Jan 17 2022 /116 PM MST Mon Jan 17 2022/ ...WIND ADVISORY IN EFFECT FROM 9 AM CST /8 AM MST/ TO 9 PM CST /8 PM MST/ TUESDAY... * WHAT...Northwest winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...Portions of central and north central South Dakota. * WHEN...From 9 AM CST /8 AM MST/ to 9 PM CST /8 PM MST/ Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MNZ039-046-SDZ006>008-011-018>023-180500- /O.COR.KABR.WI.Y.0003.220118T1700Z-220119T0300Z/ Traverse-Big Stone-Brown-Marshall-Roberts-Day-Spink-Clark- Codington-Grant-Hamlin-Deuel- Including the cities of Wheaton, Ortonville, Aberdeen, Britton, Sisseton, Webster, Redfield, Clark, Watertown, Milbank, Hayti, and Clear Lake 216 PM CST Mon Jan 17 2022 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 9 PM CST TUESDAY... * WHAT...Northwest winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...Portions of northeast South Dakota and west central Minnesota. * WHEN...From 11 AM to 9 PM CST Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. * ADDITIONAL DETAILS...Patchy blowing/drifting snow will be possible over the Coteau/Sisseton Hills late Tuesday afternoon and evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
681 WWUS73 KABR 180359 NPWABR URGENT - WEATHER MESSAGE National Weather Service Aberdeen SD 959 PM CST Mon Jan 17 2022 SDZ003>005-009-010-015>017-033>037-045-048-051-181600- /O.CON.KABR.WI.Y.0003.220118T1500Z-220119T0300Z/ Corson-Campbell-McPherson-Walworth-Edmunds-Dewey-Potter-Faulk- Stanley-Sully-Hughes-Hyde-Hand-Jones-Lyman-Buffalo- Including the cities of McIntosh, Herreid, Eureka, Mobridge, Ipswich, Isabel, Gettysburg, Faulkton, Fort Pierre, Onida, Pierre, Highmore, Miller, Murdo, Kennebec, and Fort Thompson 959 PM CST Mon Jan 17 2022 /859 PM MST Mon Jan 17 2022/ ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM CST /8 AM MST/ TO 9 PM CST /8 PM MST/ TUESDAY... * WHAT...Northwest winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...Portions of central and north central South Dakota. * WHEN...From 9 AM CST /8 AM MST/ to 9 PM CST /8 PM MST/ Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MNZ039-046-SDZ006>008-011-018>023-181600- /O.CON.KABR.WI.Y.0003.220118T1700Z-220119T0300Z/ Traverse-Big Stone-Brown-Marshall-Roberts-Day-Spink-Clark- Codington-Grant-Hamlin-Deuel- Including the cities of Wheaton, Ortonville, Aberdeen, Britton, Sisseton, Webster, Redfield, Clark, Watertown, Milbank, Hayti, and Clear Lake 959 PM CST Mon Jan 17 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 9 PM CST TUESDAY... * WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Portions of northeast South Dakota and west central Minnesota. * WHEN...From 11 AM to 9 PM CST Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
459 WWUS73 KABR 180917 AAA NPWABR URGENT - WEATHER MESSAGE...UPDATED National Weather Service Aberdeen SD 317 AM CST Tue Jan 18 2022 SDZ003>005-009-010-015>017-033>037-045-048-051-182115- /O.CON.KABR.WI.Y.0003.220118T1500Z-220119T0300Z/ Corson-Campbell-McPherson-Walworth-Edmunds-Dewey-Potter-Faulk- Stanley-Sully-Hughes-Hyde-Hand-Jones-Lyman-Buffalo- Including the cities of McIntosh, Herreid, Eureka, Mobridge, Ipswich, Isabel, Gettysburg, Faulkton, Fort Pierre, Onida, Pierre, Highmore, Miller, Murdo, Kennebec, and Fort Thompson 317 AM CST Tue Jan 18 2022 /217 AM MST Tue Jan 18 2022/ ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM CST /8 AM MST/ THIS MORNING TO 9 PM CST /8 PM MST/ THIS EVENING... * WHAT...Northwest winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...Portions of central and north central South Dakota. * WHEN...From 9 AM CST /8 AM MST/ to 9 PM CST /8 PM MST/ Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MNZ039-046-SDZ006>008-011-018>023-182115- /O.CON.KABR.WI.Y.0003.220118T1700Z-220119T0300Z/ Traverse-Big Stone-Brown-Marshall-Roberts-Day-Spink-Clark- Codington-Grant-Hamlin-Deuel- Including the cities of Wheaton, Ortonville, Aberdeen, Britton, Sisseton, Webster, Redfield, Clark, Watertown, Milbank, Hayti, and Clear Lake 317 AM CST Tue Jan 18 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM CST THIS EVENING... * WHAT...Northwest winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...Portions of northeast South Dakota and west central Minnesota. * WHEN...From 11 AM to 9 PM CST Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Mohr
930 WWUS73 KABR 182035 NPWABR URGENT - WEATHER MESSAGE National Weather Service Aberdeen SD 235 PM CST Tue Jan 18 2022 SDZ003>005-009-010-015>017-033>037-045-048-051-190300- /O.CON.KABR.WI.Y.0003.000000T0000Z-220119T0300Z/ Corson-Campbell-McPherson-Walworth-Edmunds-Dewey-Potter-Faulk- Stanley-Sully-Hughes-Hyde-Hand-Jones-Lyman-Buffalo- Including the cities of McIntosh, Herreid, Eureka, Mobridge, Ipswich, Isabel, Gettysburg, Faulkton, Fort Pierre, Onida, Pierre, Highmore, Miller, Murdo, Kennebec, and Fort Thompson 235 PM CST Tue Jan 18 2022 /135 PM MST Tue Jan 18 2022/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS EVENING... * WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph. * WHERE...Portions of central and north central South Dakota. * WHEN...Until 9 PM CST /8 PM MST/ this evening. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MNZ039-046-SDZ006>008-011-018>023-190300- /O.CON.KABR.WI.Y.0003.000000T0000Z-220119T0300Z/ Traverse-Big Stone-Brown-Marshall-Roberts-Day-Spink-Clark- Codington-Grant-Hamlin-Deuel- Including the cities of Wheaton, Ortonville, Aberdeen, Britton, Sisseton, Webster, Redfield, Clark, Watertown, Milbank, Hayti, and Clear Lake 235 PM CST Tue Jan 18 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Portions of northeast South Dakota and west central Minnesota. * WHEN...Until 9 PM CST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MMM
534 WWUS73 KABR 190249 NPWABR URGENT - WEATHER MESSAGE National Weather Service Aberdeen SD 849 PM CST Tue Jan 18 2022 SDZ003>005-009-010-015>017-033>037-045-048-051-190600- /O.EXT.KABR.WI.Y.0003.000000T0000Z-220119T0600Z/ Corson-Campbell-McPherson-Walworth-Edmunds-Dewey-Potter-Faulk- Stanley-Sully-Hughes-Hyde-Hand-Jones-Lyman-Buffalo- Including the cities of McIntosh, Herreid, Eureka, Mobridge, Ipswich, Isabel, Gettysburg, Faulkton, Fort Pierre, Onida, Pierre, Highmore, Miller, Murdo, Kennebec, and Fort Thompson 849 PM CST Tue Jan 18 2022 /749 PM MST Tue Jan 18 2022/ ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/ TONIGHT... * WHAT...Northwest winds 20 to 25 mph with gusts up to 45 mph. * WHERE...Portions of central and north central South Dakota. * WHEN...Until midnight CST /11 PM MST/ tonight. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MNZ039-046-SDZ006>008-011-018>023-190600- /O.EXT.KABR.WI.Y.0003.000000T0000Z-220119T0600Z/ Traverse-Big Stone-Brown-Marshall-Roberts-Day-Spink-Clark- Codington-Grant-Hamlin-Deuel- Including the cities of Wheaton, Ortonville, Aberdeen, Britton, Sisseton, Webster, Redfield, Clark, Watertown, Milbank, Hayti, and Clear Lake 849 PM CST Tue Jan 18 2022 ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Northwest winds 20 to 25 mph with gusts up to 50 mph. * WHERE...Portions of northeast South Dakota and west central Minnesota. * WHEN...Until midnight CST tonight. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
278 WWUS73 KABR 190558 NPWABR URGENT - WEATHER MESSAGE National Weather Service Aberdeen SD 1158 PM CST Tue Jan 18 2022 SDZ003>005-009-010-015>017-033>037-045-048-051-190700- /O.EXP.KABR.WI.Y.0003.000000T0000Z-220119T0600Z/ Corson-Campbell-McPherson-Walworth-Edmunds-Dewey-Potter-Faulk- Stanley-Sully-Hughes-Hyde-Hand-Jones-Lyman-Buffalo- Including the cities of McIntosh, Herreid, Eureka, Mobridge, Ipswich, Isabel, Gettysburg, Faulkton, Fort Pierre, Onida, Pierre, Highmore, Miller, Murdo, Kennebec, and Fort Thompson 1158 PM CST Tue Jan 18 2022 /1058 PM MST Tue Jan 18 2022/ ...WIND ADVISORY WILL EXPIRE AT MIDNIGHT CST /11 PM MST/ TONIGHT... Winds will slowly continue to diminish overnight. $$ MNZ039-046-SDZ006>008-011-018>023-190700- /O.EXP.KABR.WI.Y.0003.000000T0000Z-220119T0600Z/ Traverse-Big Stone-Brown-Marshall-Roberts-Day-Spink-Clark- Codington-Grant-Hamlin-Deuel- Including the cities of Wheaton, Ortonville, Aberdeen, Britton, Sisseton, Webster, Redfield, Clark, Watertown, Milbank, Hayti, and Clear Lake 1158 PM CST Tue Jan 18 2022 ...WIND ADVISORY WILL EXPIRE AT MIDNIGHT CST TONIGHT... Winds will slowly continue to diminish overnight. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this wind advisory went out at Jan 17, 11:43 AM CST, 2 hours 24 minutes earlier.
Area forecast discussion, Jan 17, 11:43 AM CST, 2 hours 24 minutes before
Area Forecast Discussion...UPDATED National Weather Service Aberdeen SD 1143 AM CST Mon Jan 17 2022 .UPDATE... Issued at 1052 AM CST Mon Jan 17 2022 Forecast is doing fine so no major updates expected this morning. UPDATE Issued at 524 AM CST Mon Jan 17 2022 Updated aviation discussion below. && .SHORT TERM...(Today through Tuesday Afternoon) Issued at 347 AM CST Mon Jan 17 2022 The short term features a couple more much above normal temperature days with strong northwest winds developing on Tuesday. For today and tonight, a weak surface pressure gradient is expected with winds generally under 10 mph. Therefore, for today mixing will be more limited over the snow covered areas with it having a harder time warming up like yesterday. Despite a lot of the snow diminishing yesterday, the deeper snow pack in the east will continue to have an affect on temperatures. Also, the satellite was showing abundant mid and high level clouds streaming in from the northwest which will help curb warming. With the melting yesterday, some fog may occur in the east yet early this morning. Otherwise, still expecting a large range in highs across the cwa today with lower 30s in the northeast cwa with lower 50s in the southwest cwa with the bare ground. For tonight, expect winds to pull more around to the southwest and increase a little late with decent overnight lows in the upper teens to the upper 20s. For Tuesday, the models all show a strong surface low pressure area dropping out of Canada and across the northern part of our region with an Arctic boundary pushing south in behind it with very windy conditions developing. Bufkit soundings show caa developing with a deepening mixing layer with winds up to 35 to over 40 knots mixing down. A wind advisory headline may be needed in the next forecast. In fact, highs for Tuesday will likely be in the morning hours as caa causes temperatures to fall in the afternoon from north to south along with stratus developing. .LONG TERM...(Tuesday Evening through Sunday) Issued at 347 AM CST Mon Jan 17 2022 The long term begins Tuesday night with an Arctic airmass over the Northern Plains, with 925 mb temps dropping to the teens below, to the mid 20C below zero. Based on the 0Z GFS, 925 mb temps at 12Z Wednesday may flirt with record low territory. The GFS shows 925 mb temps at KABR of -23C, while sounding climatology shows the low is minus 25.9C. The cold airmass will remain over the area on Wednesday, with highs likely in the single digits on either side of zero for most locations. South central SD may reach the low teens. The cold temperatures, along with breezy northwesterly winds will produce wind chill values of 25 below to 30 degrees below zero. While the winds will diminish Wednesday night, the axis of a surface high pressure should be located near the northeastern CWA where temperatures should drop to the teens below, to 20 degrees below zero. Wind chill values of 25 below to 40 below zero will be possible Thursday morning. Gusty southerly winds can be expected Thursday night as a low pressure system approaches the region from the northwest. Blowing snow should not be an issue due to recent warmth and duration since last snowfall. The surface low pressure and weak mid level trough may bring light pcpn into the CWA on Friday, as well as warmer temperatures. Another storm system may cross the Northern Plains this weekend, bring another round of winds, cooler temperatures, and perhaps some light pcpn. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday Afternoon) Issued at 1141 AM CST Mon Jan 17 2022 Terminals KABR,KATY,KPIR,KMBG VFR skies/vsbys are expected across the region through tonight, except for around KABR where some late night low clouds/fog look possible. && .ABR WATCHES/WARNINGS/ADVISORIES... SD...None. MN...None. && UPDATE...TDK SHORT TERM...Mohr LONG TERM...SD AVIATION...TDK
Hazardous weather outlook, Jan 17, 4:18 AM CST, 9 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Aberdeen SD 418 AM CST Mon Jan 17 2022 SDZ003-015-033>035-045-048-051-181030- Corson-Dewey-Stanley-Sully-Hughes-Jones-Lyman-Buffalo- 418 AM CST Mon Jan 17 2022 /318 AM MST Mon Jan 17 2022/ This Hazardous Weather Outlook is for central South Dakota and north central South Dakota. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Very windy conditions are expected on Tuesday with much colder air pushing in for Tuesday night and remaining into Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MNZ039-046-SDZ004>011-016>023-036-037-181030- Traverse-Big Stone-Campbell-McPherson-Brown-Marshall-Roberts- Walworth-Edmunds-Day-Potter-Faulk-Spink-Clark-Codington-Grant-Hamlin- Deuel-Hyde-Hand- 418 AM CST Mon Jan 17 2022 This Hazardous Weather Outlook is for west central Minnesota, central South Dakota, north central South Dakota and northeast South Dakota. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Very windy conditions are expected on Tuesday with much colder air pushing in for Tuesday night and remaining into Thursday. Bitter wind chills are expected of 25 below to 35 below zero or lower. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Mohr
Nearby
Wind Advisories in South Dakota, 2022Wind Advisories in Minnesota, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.